Article: The hymenopterous family Xyelidae in North America.

Article Information

Authors
Year
1932-07-01
Title
The hymenopterous family Xyelidae in North America.
Journal
Annals of the Entomological Society of America
Volume
25
Part
Pages
153-169

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files